# SDR DALA2025070805075

- Difficulty date: July 1, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,139 hours, 7,339 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK @ FR22, RBL43, WL151.5. REMOVED AND REPLACED SEAT TRACK AT FR 19 TO FR 30 RBL 43 PER A220 ASRP BD500-A-J51-42-20-00AAA-078A-A AND BOMBARDIER DWG C02312600 REV:-E. (LP# 1057778)
